# SDR SWIA201438835

- Difficulty date: July 11, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 32,234 hours, 27,360 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON LOWER CORNER OF WARDROBE HAS A LOOSE WIRE.    REPAIRED WIRE IAW ESPM AND AMM.
